Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Dizziness, gas problems, fatigue. Taking rabiprazole. Have hiatus hernia. Any suggestions?

This is Andrea. I still have dizziness most in the afternoon, evening and night. I still have excessive gas (farts). I am taking rabozerople medicaition once a day. I also take Magnesium Glucoaste once a day. There is no improvement. I went to hopsital yesterday and the doctor said that all the tests are normal. I had a good sleep last night then I got up at 8am. I had a breakfast around 9am. At 915am, I started to feel tired and had a nap for half hour then I woke up. Then around 3pm. I went to mall to walk around and then I started to feel dizziness and tired. I also start to feel sore left foot (bottom middle) and sore left knee. I was diagnosised with endoscopy small hiatus hernia and two gastric erosions. Nothing has improved. I had dizziness from 3pm till 11 pm. I know when I go to bed all the dizziness and pains go away after I take sleeping pill. I am getting more more tired, dizziness. That is almost four months.
Asked On : Mon, 22 Apr 2013
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Sep 2013
Thanks for the query to H.C.M. Forum.
Since , you have not mentioned the age ?
Age factor is very important before any conclusion ( diagnosis).
The symptoms as, dizziness, farts , tiredness, fatigue all are an indication of hyper acidity ( hiatus hernia).
High protein diet develops gas & fart , so avoid this type of food.
Fried food,
,chillies ,
junk food,
Sweets ( candy)
All are responsible for gastritis, so avoidance will help you.
Tension is the main cause of above mentioned symptoms , so try to avoid tension.
Sleep inducing drug soothes you , that is a proof that you have anxiety and tension.
So consult a psychiatrist and get treatment and opinion.
Good luck.

Answered: Wed, 26 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor